# SDR WX0500004

- Difficulty date: January 7, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 833605
- Condition: Failed
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CUN - CREW REPORTED SLATS ANNUNCIATOR WARNING DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE PERFORMED AUTO TEST ON PSEU, TEST SHOWED INTERNAL FAULTS 580, 620 AND 840.  DISAGREE LIGHT STAYED ILLUMINATED AFTER RERACK OF PSEU AND RESET OF BREAKER AND POWER DOWN.  MAINTENANCE REMOVED AND REPLACED PSEU IAW 27-81-00.  BITE TEST GOOD, DISAGREE LIGHT EXTINGUISHED IMMEDIATELY AND AFTER OPERATIONAL CHECK OF SLATS.  AIRCRAFT RETURNED TO SERVICE .
